# SDR AALA201805229003

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 60,901 hours, 7,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 193767
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS NEXT TO THE R4 DOOR AND AFT GALLEY AISLE, CEILING DID NOT PASS A TEST,  REMAINS OFF.  ACCOMPLISHED TROUBLESHOOTING IAW 33-51-00.  FOUND A DEFECTIVE BATTERY PACK IN THE  EMERGENCY POWER SUPPLY UNIT M33409.  REPLACED THE BATTERY PACK IAW AMM 33-51-06.
